# SDR AMTA200301299

- Difficulty date: October 15, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OH LP1 DISPLAYED AFTER TAKEOFF.  (M)
